# SDR DHL2008F00011

- Difficulty date: June 19, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 328 S29l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR TIE CRACKED AT HORIZONTAL WALKWAY BEAM AREA BS 328 STRINGER 26L.  REPAIRED SHEAR TIE AT HORIZONTAL WALKWAY BEAM BS 328 STRINGER 26L IAW B727 SRM 53-10-4 FIG 15.  (A)
